# SDR SIMA20151031008

- Difficulty date: October 31, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER FLOOR LIGHT IS MISSING BOTH WIRE CONNECTORS.  ACFT SIDE.  REPLACED BOTH EMER LIGHT CONNECTORS IAW SWPM 20-21-00, OPERATIONS CHECKED GOOD.
